# SDR CALA2019101401746

- Difficulty date: October 10, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 60,141 hours, 26,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Fr68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION L-2 DOOR FASTENER HOLES FR68 UNDER GIRT PL ATE A3NB-53-3-6299 PER HAECO LCQ NON ROUTINE 9290778.  REMOVED AND REPLACED 1EA CORRODED L2 DOOR SILL FROM THE L2 DOOR CUT OUT IN THE AFT CABIN IAW AIRBUS A319 SRM 51-72-11-911-001 CA T A REPAIR.
